On the Phragmén–Lindelöf Indicator for Random Entire Functions

Authors

  • P. V. Filevych

Abstract

We establish that, for the “majority” of entire functions of finite order, their generalized Phragmén–Lindelöf indicators are identically equal to constants.

Published

25.10.2000

Issue

Section

Short communications

How to Cite

Filevych, P. V. “On the Phragmén–Lindelöf Indicator for Random Entire Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 10, Oct. 2000, pp. 1431-4, https://umj.imath.kiev.ua/index.php/umj/article/view/4549.